MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 30 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 30 CM; SCS LEAD
Model Number 3153
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 1 of 2, reference mfr report: 1627487-2018-05816.It was reported the patient complained of ineffective stimulation therapy from his scs system.Imaging taken revealed one of the patient's leads pulled out of the epidural space.Surgical intervention may be taken to address the issue.
 
Event or Problem Description
Device 1 of 2.Reference mfr report: 1627487-2018-05816.Follow up information received identified the patient's scs system was replaced with a dorsal root ganglion (drg) system.Effective stimulation therapy was reportedly achieved postoperatively.

Brand Name
QUATTRODE LEAD, 3/6MM, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7606285
Report Number1627487-2018-05815
Device Sequence Number1383506
Product Code GZB
UDI-Device Identifier05414734406062
UDI-Public05414734406062
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number3153
Device Lot Number4718568
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 1192 (X2), SCS ANCHOR; MODEL 3343 & 3386, SCS EXTENSION; MODEL 3688, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight83